Article

Interpolating sequences for H∞(BH)

Published in: Quaestiones Mathematicae
Volume 39 , issue 6, pages: 785–795
DOI: 10.2989/16073606.2016.1161669
Author(s): Alejandro MirallesIMAC and Departament de Matemàtiques, Spain,

Abstract

We prove that under the extended Carleson’s condition, a sequence (xn) ⊂ BH is linear interpolating for H∞(BH) for an infinite dimensional Hilbert space H. In particular, we construct the interpolating functions for each sequence and find a bound for the constant of interpolation.

Get new issue alerts for Quaestiones Mathematicae